# SDR CALA2014010790065

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 73,579 hours, 27,078 cycles
- Engine: Pwa PW2040
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL TANK QTY DIFFERENCE OF 1600 LBS AFTER 2.5 HRS, LEFT SIDE HIGH.  ALSO NOTED AIRCRAFT HEALTH MANAGEMENT SHOW FUEL FLOW HIGHER BY APPROXIMATELY 300 + ILB AT TAKEOFF & CLIMB & 100+ ILB IN FLT.
